MAUDE Adverse Event Report: ABBOTT IDENTITY ADX VDR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT IDENTITY ADX VDR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5480
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method, and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During an in-clinic follow-up, the pacemaker was interrogated and shown to have a longevity of approximately six months.10 days following, the device was at elective replacement indicator (eri) indicating the battery depleted faster than expected according to displayed longevity.The pacemaker was explanted and replaced.The patient was stable with no consequences.
 
Additional Manufacturer Narrative
The reported event of incorrect measurement and rapid drop in longevity estimate was not confirmed.Device was received in normal range of operation.Device image analysis indicated average monthly voltage and current trends were normal.There was evidence from the device image that autocapture feature was enabled which was the cause for eri flag.When automatic settings are programmed, such as autocapture, the device output would adjust itself to accommodate the patient¿s needs for pacing and thus affects the estimated longevity of the device.Further analysis did not find any anomaly and battery voltage was above eri.Total projected longevity was 7.9 years based on field settings.The implant duration was 7.05 years, the device has not yet reached eri and has appropriate remaining longevity.

Brand Name
IDENTITY ADX VDR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key9711030
Report Number2017865-2020-02002
Device Sequence Number11598434
Product Code LWP
UDI-Device Identifier05414734006927
UDI-Public05414734006927
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2014
Device Model Number5480
Device Catalogue Number5480
Device Lot Number3831832
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/31/2020
Supplement Date Received by Manufacturer05/29/2020
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date06/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;